Asymptotic properties of solutions of systems of the first class. II
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 956-961
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a4,
author = {G. S. Krechetov},
title = {Asymptotic properties of solutions of systems of the first class. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {956--961},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a4/}
}
G. S. Krechetov. Asymptotic properties of solutions of systems of the first class. II. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 956-961. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a4/